# SDR 0301279615

- Difficulty date: July 8, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N615NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47129
- Aircraft time: 70,856 hours, 63,669 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256861
- Part serial: 41447
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL330, THE CABIN ALTITUDE BEGAN CLIMBING AS PRESSURIZATION BECAME UNCONTROLLABLE.  A RAPID DESCENT WAS NOT NECESSARY BECAUSE THE CABIN HAD REACHED 14,500 FT AND ALL OF THE PASSENGER OXYGEN MASKS DEPLOYED.  COMPLIED WITH COM PROCEDURES AND FLT CONTINUED TO DESTINATION AT 10,000 FT.  THE LANDING WAS UNEVENTFUL AT ATL.  MAINTENANCE REPLACED THE PRESSURE CONTROLLER, ALL USED OXYGEN GENERATORS, AND REPACKED THE MASKS.  AIRCRAFT RETURNED TO SERVICE.
